Alert archive / Missouri / Flash Flood Watches in 2012
Flash Flood Watch 4, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Sep 25, 2012, 7:10 PM CDT for 10 counties in Missouri; Bourbon County, Crawford County, Kansas. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2012, 7:10 PM CDT (00:10 UTC)
- Expired
- Sep 26, 2012, 6:04 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Hickory County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2239 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
748 WGUS63 KSGF 260010 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 710 PM CDT TUE SEP 25 2012 KSZ073-097-MOZ055>058-066>069-077-078-261200- /O.NEW.KSGF.FF.A.0004.120926T0010Z-120926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...WARSAW... COLE CAMP...VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON... LAMAR...EL DORADO SPRINGS...STOCKTON 710 PM CDT TUE SEP 25 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON AND CRAWFORD. IN MISSOURI...BARTON... BENTON...CAMDEN...CEDAR...HICKORY...MARIES...MILLER... MORGAN...ST. CLAIR AND VERNON. * UNTIL 7 AM CDT WEDNESDAY. * MULTIPLE ROUNDS OF THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL TONIGHT ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND CENTRAL MISSOURI...OR GENERALLY NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. * EXCESSIVE RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 4 INCHES WILL BE POSSIBLE. WHILE THE AREA HAS EXPERIENCED AN EXTENDED DROUGHT...TORRENTIAL RAINFALL RATES COULD QUICKLY LEAD TO FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOSTER
1 follow-up statement
331 WGUS63 KSGF 261104 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 604 AM CDT WED SEP 26 2012 KSZ073-097-MOZ055>058-066>069-077-078-261215- /O.CAN.KSGF.FF.A.0004.000000T0000Z-120926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...WARSAW... COLE CAMP...VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON... LAMAR...EL DORADO SPRINGS...STOCKTON 604 AM CDT WED SEP 26 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI HAS BEEN CANCELLED. HEAVY RAINFALL IS CURRENTLY EXITING THE WATCH AREA...AND THE RISK FOR FLASH FLOODING HAS DECREASED. INTERESTS ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS CAN EXPECT ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT AS A SLOW MOVING COLD FRONT MOVES SOUTH INTO THE REGION. THERE IS A LIMITED RISK FOR LOCALIZED FLASH FLOODING FOR AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. $$ GAGAN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 25, 6:05 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 25, 6:05 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 605 PM CDT TUE SEP 25 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 550 PM CDT TUE SEP 25 2012/ CLUSTERS OF THUNDERSTORMS WERE DEVELOPING FROM SOUTHEASTERN KANSAS AND ACROSS CENTRAL MISSOURI ALONG AND SOUTH OF A STALLED FRONT. MODERATE INSTABILITY WAS IN PLACE WITH MLCAPE NEAR 2500 J/KG BUT DEEP LAYER SHEAR REMAINED RATHER WEAK. HOWEVER MID LEVEL LAPSE RATES WERE QUITE STEEP. EXPECT THUNDERSTORM COVERAGE TO INCREASE THROUGH THE EVENING FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. ACTIVITY WILL BE ENHANCED WITH TIME WITH THE APPROACH OF A MINOR SHORTWAVE TRACKING ACROSS KANSAS. IN ADDITION...THE LOW LEVEL WILL INCREASE THROUGH THE EVENING AND OVERNIGHT HOURS AND INTERACT WITH A VERY MOIST AIR MASS. THE POTENTIAL FOR SEVERE STORMS WILL IMPACT SOUTHEASTERN KANSAS AND CENTRAL MISSOURI...OR GENERALLY NORTH OF A JOPLIN TO SALEM LINE WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM. WHILE THE RISK FOR SEVERE WEATHER WILL DECREASE OVERNIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE. THE POTENTIAL FOR HEAVY RAINFALL AND THE RISK FOR LOCALIZED FLASH FLOODING WILL BE A CONCERN TONIGHT WHERE STORMS TRAIN. THE GREATEST RISK FOR EXCESSIVE RAINFALL AND THE POTENTIAL FOR FLOODING WILL OCCUR GENERALLY NORTH OF A PITTSBURG KANSAS TO CAMDENTON MISSOURI. WILL BE MONITORING RADAR TRENDS CLOSELY FOR A POSSIBLE FLASH FLOOD WATCH. FOSTER && .DISCUSSION... THE COMBINATION OF STRONG TO SEVERE THUNDERSTORMS...ALONG WITH THE RISK FOR TRAINING THUNDERSTORMS...WILL CREATE AN ACTIVE 24 HOURS FOR AREAS OF SOUTHEAST KANSAS AND WESTERN/CENTRAL MISSOURI. THE CONTINUOUS INTERACTION OF A MOIST AND UNSTABLE AIR MASS INTO A STATIONARY FRONTAL SYSTEM POSITIONED ACROSS SOUTHERN KANSAS AND CENTRAL MISSOURI...IS THE PRIMARY METEOROLOGICAL REASON FOR OUR IMPENDING WEATHER. CURRENTLY (1830Z)...THE FRONTAL SYSTEM IS POSITIONED ALONG A LINE FROM WICHITA KANSAS TO HARRISONVILLE. THIS FEATURE WILL VERY SLOWLY SHIFT TO THE SOUTH OVER THE NEXT 24 HOURS...AND IS EXPECTED TO ASSUME A POSITION SOMEWHERE JUST NORTH OF THE HIGHWAY 54 CORRIDOR THROUGH THE OVERNIGHT HOURS. WE ARE BECOMING INCREASINGLY CONCERNED THAT TRAINING THUNDERSTORMS WILL OCCUR SOMEWHERE NEAR THIS CORRIDOR THIS EVENING AND TONIGHT...CREATING A RISK FOR FLASH FLOODING...ROUGHLY NEAR GIRARD-FORT SCOTT...TO LAKE OF THE OZARKS-VERSAILLES AREA. 0-3 KM SHEAR VECTORS WILL ORIENT PARALLEL TO THIS FRONTAL SYSTEM TONIGHT...MEANWHILE...PERSISTENT MOISTURE TRANSPORT VECTORS SUGGEST THAT PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND 1.40 INCHES. THE RISK FOR SEVERE THUNDERSTORMS IS ALSO INCREASING FOR THIS AFTERNOON AND EVENING. THE SOUTHEAST KANSAS AND SOUTHERN MISSOURI AIR MASS HAS DESTABILIZED...WITH APPROXIMATELY 2000-2500 J/KG OF MIXED LAYER CAPE BEING ANALYZED. FORCING FROM AN APPROACHING SHORT WAVE TROUGH WILL TRIGGER ROBUST UPDRAFTS BY MID-LATE AFTERNOON. THESE SEVERE STORMS SHOULD MAINLY BE CONFINED TO AREAS NORTH OF THE INTERSTATE 44 CORRIDOR. CURRENT THINKING IS THAT STORMS WILL DECREASE IN INTENSITY...AND BECOME NON-SEVERE BY LATE THIS EVENING...DUE TO A DECREASE IN INSTABILITY LEVELS. GENERAL SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY. WITH THE FRONT IN CLOSE PROXIMITY OF THE OZARKS REGION FROM WEDNESDAY THROUGH FRIDAY...THERE REMAINS NO SIGNAL THAT INSTABILITY LEVELS WILL BECOME SUFFICIENT FOR ADDITIONAL SEVERE STORMS THE REST OF THE WEEK. ITS A SHORT TERM FORECAST CHALLENGE...AND SOMETHING THAT WILL NEED TO BE WATCHED THROUGH FRIDAY. BUT FOR NOW...I HAVE NO PLANS TO INSERT ANY OTHER MENTION OF SEVERE STORMS BEYOND THIS EVENING. WILL KEEP HIGH POPS GOING INTO THE GRIDS THROUGH FRIDAY THOUGH. THIS WEEKEND'S FORECAST IS BECOMING MORE CLEAR AS MODELS CONVERGE ON A DRIER SOLUTION. THEREFORE...WE WILL KEEP POPS IN CHECK BEGINNING SATURDAY MORNING. LIGHT NORTHERLY BREEZES WILL OFFER NICE TEMPERATURES...WITH HIGHS ON SATURDAY AND SUNDAY IN THE LOW 70S. && .AVIATION... /ISSUED 555 PM CDT TUE SEP 25 2012/ SHOWERS AND THUNDERSTORMS WILL INCREASE TONIGHT AS A FRONT REMAINS STALLED NORTH OF AREA TERMINALS AND AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. VFR CONDITIONS WILL PERSIST MUCH OF THE EVENING BUT SHOWERS AND THUNDERSTORMS WILL BEGIN TO IMPACT JOPLIN TERMINAL BY LATE EVENING...AND SPRINGFIELD AND BRANSON OVERNIGHT. MVFR TO LOCALLY IFR CONDITIONS WILL OCCUR IN THE SHOWERS AND STORMS. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP AS THE LOW LEVEL JET STRENGTHENS. THE CHANCE OF SHOWERS AND THUNDERSTORMS AND VARIABLE FLIGHT CONDITIONS WILL CONTINUE THROUGH WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 25, 6:23 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 623 PM CDT TUE SEP 25 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 623 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT SOUTHEASTERN KANSAS AND CENTRAL MISSOURI THIS EVENING AND INTO MUCH OF SOUTHERN MISSOURI OVERNIGHT. SOME OF THE STORMS MAY BE STRONG TO SEVERE THIS EVENING GENERALLY NORTH OF A JOPLIN TO SALEM LINE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALIZED FLOODING WILL BE POSSIBLE MAINLY NORTH OF A JOPLIN TO SALEM LINE WHERE MULTIPLE ROUNDS OF STORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL STALL ACROSS SOUTHERN MISSOURI FROM WEDNESDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 11 PM NORTH OF JOPLIN TO SALEM LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Sep 25, 5:19 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT TUE SEP 25 2012
MOZ066-252245-
VERNON MO-
519 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERNON COUNTY UNTIL
545 PM CDT...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF STOTESBURY...OR 11 MILES
SOUTHEAST OF PLEASANTON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HORTON...METZ AND STOTESBURY.
PEOPLE IN NORTHWESTERN VERNON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3806 9443 3806 9433 3805 9433 3795 9432
3796 9462 3806 9462
TIME...MOT...LOC 2219Z 268DEG 8KT 3806 9456
KARDELLSpecial weather statement, Sep 25, 6:17 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 617 PM CDT TUE SEP 25 2012 MOZ067-252345- ST. CLAIR MO- 617 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL 645 PM CDT... AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF TABERVILLE...OR 12 MILES NORTH OF EL DORADO SPRINGS...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... JOHNSON CITY AND 6 MILES NORTH OF TIFFIN BY 625 PM CDT. MONEGAW SPRINGS BY 635 PM CDT. ROSCOE BY 640 PM CDT. OSCEOLA...6 MILES NORTHWEST OF VISTA AND 7 MILES SOUTH OF LOWRY CITY BY 645 PM CDT. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3793 9361 3796 9407 3814 9406 3815 9360 TIME...MOT...LOC 2317Z 271DEG 23KT 3805 9399 KARDELL
Special weather statement, Sep 25, 6:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT TUE SEP 25 2012
KSZ073-MOZ066-252345-
BOURBON KS-VERNON MO-
618 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 645 PM CDT...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDING...OR 9 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DEVON...FULTON...HAMMOND...HARDING...
HORTON...METZ AND STOTESBURY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3805 9464 3804 9463 3806 9462 3806 9437
3792 9434 3790 9483 3804 9486
TIME...MOT...LOC 2319Z 259DEG 25KT 3797 9475
KARDELLLocal storm report, Sep 25, 6:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL FULTON 38.01N 94.72W
09/25/2012 E1.00 INCH BOURBON KS PUBLIC
&&
LDOOLEYSpecial weather statement, Sep 25, 6:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT TUE SEP 25 2012
MOZ055-056-067>069-260015-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-ST. CLAIR MO-
644 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ST. CLAIR...
HICKORY...NORTHWESTERN CAMDEN...SOUTHERN BENTON AND SOUTHERN MORGAN
COUNTIES UNTIL 715 PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HASTAIN TO
OSCEOLA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDWARDS...FRISTOE...GERSTER...HARPER...HASTAIN...
HERMITAGE...HURRICANE DECK...ICONIUM...KNOBBY...LAKE OZARK...LAKEVIEW
HEIGHTS...LAURIE...MONEGAW SPRINGS...NEMO...OSCEOLA...PRESTON...
PURVIS...QUINCY...ROCKY MOUNT...SUNRISE BEACH...VILLAGE OF FOUR
SEASONS...VISTA...WHEATLAND AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE AND TRUMAN LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3829 9270 3822 9270 3821 9264 3790 9308
3790 9318 3783 9319 3802 9394 3829 9309
TIME...MOT...LOC 2345Z 271DEG 28KT 3821 9316 3805 9369
KARDELLLocal storm report, Sep 25, 6:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL FULTON 38.01N 94.72W
09/25/2012 E0.75 INCH BOURBON KS TRAINED SPOTTER
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:13 PM CDT | Special Weather Statement | SGF | Maries | 32 min |
| Sep 25, 7:54 PM CDT | Special Weather Statement | SGF | Camden, Maries, Miller | 51 min |
| Sep 25, 8:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 67 min |
| Sep 25, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
| Sep 25, 8:50 PM CDT | Areal Flood Advisory | SGF | Maries | 6 hr |
| Sep 26, 2:04 AM CDT | Areal Flood Advisory | SGF | Vernon | 6 hr |
| Sep 26, 5:41 AM CDT | Special Weather Statement | SGF | Texas | 49 min |
| Sep 26, 5:45 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 31 min |
| Sep 26, 12:54 PM CDT | Special Weather Statement | SGF | Douglas | 51 min |
| Sep 26, 1:25 PM CDT | Special Weather Statement | SGF | Taney | 50 min |
| Sep 26, 2:26 PM CDT | Special Weather Statement | SGF | Shannon | 49 min |
| Sep 26, 3:37 PM CDT | Special Weather Statement | SGF | Oregon | 23 min |
| Sep 26, 6:17 PM CDT | Special Weather Statement | SGF | McDonald | 43 min |
| Sep 26, 6:28 PM CDT | Special Weather Statement | SGF | Barry, Stone | 32 min |
| Sep 26, 6:46 PM CDT | Special Weather Statement | SGF | McDonald | 29 min |
| Sep 25, 7:18 PM CDT | Special Weather Statement | SGF | Bourbon | 27 min |
| Sep 25, 7:48 PM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
Nearby
Flash Flood Watches in Missouri, 2012Flash Flood Watches in Kansas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.